# SDR COMA0660345

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 29,595 hours, 27,931 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 5455 - FLAP FAIL CAUTION MESSAGE ON GROUND.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
